# SDR 9618789933

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1334U
- Make and model: Doug DC-9-31
- Aircraft serial: 47280
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pulley Bracket
- Condition: Failed
- Location: Lt Te Flap
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SLAT DISAGREEMENT LIGHT ILLUMINATED WITH ASYMMETRIC SLATS ON APPROACH.  THERE WAS NO BLUE SLAT EXTEND LIGHT.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LEFT INBOARD SLAT DRIVE NR 1 PULLEY, CABLE AND BRACKET PULLED FROM FORWARD SPAR.  REPLACED PULLEY, BRACKET AND DAMAGED RIBS.   ADJUSTED SLAT CABLES, OPERATIONAL CHECK NORMAL.
